# SDR DALA2025010900182

- Difficulty date: January 8, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 62,244 hours, 28,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5654 IN REF NRC 00426 WIP# 6 CORROSION ON FLOOR SUPPORT FROM STA 365 TO STA 348 RBL 59 CPAX. CORRECTIVE ACTION: SUMMARY OF NRC 00527: FLOOR SUPPORT FROM STA 365 TO STA 348 RBL 59 CPAX WAS REPLACED PER B757-200 SRM 51-40- 02-0G PAR 4B. (0750461)
